# SDR ASAA2014041907502

- Difficulty date: April 19, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 5,792 hours, 1,843 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Shield
- Condition: Separated
- Location: Terminal Lug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHIELDING SEPERATED IN SEVERAL PLACES AND SHIELD TERMINAL LUG ON CORE B2 FIRE LOOP HARNESS.  ACFT GROUNDED.
